Show simple item record

dc.contributor.authorTeunissen, Peter
dc.date.accessioned2017-01-30T10:25:59Z
dc.date.available2017-01-30T10:25:59Z
dc.date.created2012-05-29T06:58:33Z
dc.date.issued1988
dc.date.submitted2012-05-29
dc.identifier.citationTeunissen, P.J.G. 1988. The non-linear 2D symmetric Hemert transformation: An exact non-linear least-squares solution. Bulletin Géodésique. 62 (1): pp. 1-16.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/2766
dc.identifier.doi10.1007/BF02519322
dc.languageen
dc.titleThe non-linear 2D symmetric Hemert transformation: An exact non-linear least-squares solution
dc.typeJournal Article
curtin.digitool.pid185937
curtin.note

In 1995, the journals Bulletin Géodésique and manuscripta geodaetica were merged to become Journal of Geodesy

curtin.departmentDepartment of Spatial Sciences
curtin.accessStatusOpen access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record